MathSciNet Relay Station
MathSciNet bibliographic data
MR784001 42B20 (47B38 47G05)
Murray, Margaret A. M. The Cauchy integral, Calderón commutators, and conjugations of singular integrals in ${\bf R}^n$. Trans. Amer. Math. Soc. 289 (1985), no. 2, 497–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement